Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 28, Issue 2, June 2013  pp. 223–232.

Index of a finitistic space and a generalization of the topological central point theorem

Authors Satya Deo
Author institution: NASI Senior Scientist, Harish-Chandra Research Institute, Chhatnag Road, Jhusi, Allahabad 211 019, India

Summary:  In this paper we prove that if G is a p-torus (resp. torus) group acting without fixed points on a finitistic space X (resp. with finitely many orbit types), then the G-index. Using this G-index we obtain a generalization of the Central Point Theorem and also of the Tverberg Theorem for any d-dimensional Hausdorff space.

Contents    Full-Text PDF